Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Noticed spotting. On cycles of clomid. What could be wrong?

User rating for this question
Excellent
Answered by
Practicing since : 2001
Answered : 12270 Questions
Question
I have been spotting on and off for 2 weeks.i was on 5 cycles of clomid and took a break this month im about 4 days late but have had stedy spotting the last 4 days .. Any ideas what could be wrong
Posted Sun, 9 Jun 2013 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 12 minutes later
Hello,
Thanks for posting your query.
The mild spotting that you are having with a 4 days late period could be due to a pregnancy- implantation bleeding, an impending period, a threatened abortion or an ectopic pregnancy.
To confirm the diagnosis, you need to go for a urine test for pregnancy. Better is get a serum HCG test done which is a more specific test to detect any pregnancy.
Do consult your gynecologist in case the test comes positive.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Noticed spotting. On cycles of clomid. What could be wrong? 13 minutes later
I have pcos forgot to add that . My lmp was april 21st i started spotting on the 7th of this month i also spotted the 9th 12th and a few times inbetween up to date besides the 4 strait days of spotting.. Other med is metformin
 
 
Answered by Dr. Rakhi Tayal 5 minutes later
Hello.
Thanks for writing again.
If the spotting started on 7th May, then it is likely to be due to a hormonal disturbance caused by PCOD. Just wait and let the spotting subside on its own. Continue taking metformin meanwhile.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Follow-up: Noticed spotting. On cycles of clomid. What could be wrong? 3 minutes later
Can clomid cause XXXXXXX bleeding? Ive had alot of cramps threw all of this. Ive been ttc for a long time with 1 ectopic prg and 1 m/c im scared to loose my reproductive organs,im 31 no kids...
 
 
Answered by Dr. Rakhi Tayal 13 minutes later
Clomid cannot cause an XXXXXXX bleeding. Please do not worry. This is due to just a mild hormonal disturbance.
You can take an over the counter antispasmodic to relieve the pain.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Noticed spotting. On cycles of clomid. What could be wrong? 3 minutes later
Sorry to keep asking you a ton of questiins but when should i take my clomid now
 
 
Answered by Dr. Rakhi Tayal 46 minutes later
Since you took clomid for last 5 cycles consecutively, it is best to try for conception the natural way for next two cycles. You can have regular intercourse during the fertile days or use the ovulation kits to detect ovulation.
Then you can start with clomid at a higher dose of 100mg daily from day 2 of the cycle after consulting your gynecologist. Be sure to get a semen analysis done for your husband.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Noticed spotting. On cycles of clomid. What could be wrong? 11 minutes later
Thank you
 
 
Answered by Dr. Rakhi Tayal 6 minutes later
Hi,
Thank you.
I am glad I could help.
You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.
I wish you the very best in whatever you do.
Warm regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor